# SDR ABXA9800141

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9754001509
- Condition: Cracked
- Location: Bs 270
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 270, LONGERON 33L TO LONGERON 34L WEBBING IS CRACKED UNDER Z-FITTING IN TORQUE BOX.  REPAIRED IAW ABX REA D853-21920MR.
